If you need an accessible version of this item please contact JSTOR User Support

A Note on the Cobb-Douglas Function

Herbert A. Simon and Ferdinand K. Levy
The Review of Economic Studies
Vol. 30, No. 2 (Jun., 1963), pp. 93-94
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2295806
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94